Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin,Wellbutrin comments

Posted by dave on February 13, 1999, at 23:23:57

In reply to Re: Klonopin,Wellbutrin comments, posted by Sam on February 13, 1999, at 22:34:01

> Dave,
> I found out the hard way that you can take too much Wellebutrin to get the symptoms you mentioned. I was at 300 mg/day and had a lot of trouble with irratation. Dropped to 150/mg day and I am doing good. Talk with your doc...

Thanks for your reply, Sam, I dropped back to 150mg
a day for a week before I went off it completely.
It took a week after that for the itching and stuff to stop.
My doc took me off it. We'll try Celexa next.
Thanks again for your input, Sam




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:2805